Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 8, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Feb 6, 2017, 4:30 PM EST. It took effect at Feb 7, 2017, 12:00 PM EST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2017, 4:30 PM EST (21:30 UTC)
- In effect from
- Feb 7, 2017, 12:00 PM EST
- Expired
- Feb 9, 2017, 10:00 PM EST
- In force
- 58 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
187 WHUS73 KIWX 062130 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 430 PM EST MON FEB 6 2017 LMZ043-046-070530- /O.NEW.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 430 PM EST MON FEB 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 4 PM EST WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST TO 30 KNOTS TUESDAY NIGHT AND NORTHWEST 10 TO 15 KNOTS WEDNESDAY. * WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 6 TO 10 FEET TUESDAY NIGHT THAN SUBSIDING TO LESS THAN 4 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
332 WHUS73 KIWX 070201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 901 PM EST MON FEB 6 2017 LMZ043-046-071015- /O.NEW.KIWX.MF.Y.0005.170207T0201Z-170207T1500Z/ /O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 901 PM EST MON FEB 6 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 4 PM EST WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST TO 30 KNOTS TUESDAY NIGHT AND NORTHWEST 10 TO 15 KNOTS WEDNESDAY. * WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 6 TO 10 FEET TUESDAY NIGHT, THEN SUBSIDING TO LESS THAN 4 FEET WEDNESDAY. * VISIBILITY: A HALF MILE OR LESS AT TIMES TONIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 WHUS73 KIWX 070944 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 444 AM EST TUE FEB 7 2017 LMZ043-046-071745- /O.CON.KIWX.MF.Y.0005.000000T0000Z-170207T1500Z/ /O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 444 AM EST TUE FEB 7 2017 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST WEDNESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST WEDNESDAY. * WINDS: SOUTH INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY...VEERING WEST TO 30 KNOTS TONIGHT AND NORTHWEST 10 TO 20 KNOTS WEDNESDAY. * WAVES: BUILDING TO 2 TO 4 FEET TODAY...THEN TO 5 TO 10 FEET TONIGHT. SUBSIDING TO LESS THAN 4 FEET WEDNESDAY AFTERNOON. * VISIBILITY: A HALF MILE OR LESS AT TIMES THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
353 WHUS73 KIWX 071537 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 AM EST TUE FEB 7 2017 LMZ043-046-072345- /O.CON.KIWX.SC.Y.0008.170207T1700Z-170208T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 AM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY...VEERING WEST TO 30 KNOTS TONIGHT AND NORTHWEST 10 TO 20 KNOTS WEDNESDAY. * WAVES: 2 TO 4 FEET TODAY...5 TO 10 FEET TONIGHT...SUBSIDING TO 4 FEET OR LESS WEDNESDAY AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
549 WHUS73 KIWX 072101 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 PM EST TUE FEB 7 2017 LMZ043-046-080515- /O.EXT.KIWX.SC.Y.0008.000000T0000Z-170209T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 PM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: WEST TO NORTHWEST 15 TO 30 KNOTS OVERNIGHT...NORTHWEST 10 TO 20 KNOTS WEDNESDAY. NORTHWEST 15 TO 30 KNOTS WEDNESDAY NIGHT INTO THURSDAY. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET TONIGHT...3 TO 7 FEET WEDNESDAY...BUILDING TO 5 TO 10 FEET THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
561 WHUS73 KIWX 080339 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 PM EST TUE FEB 7 2017 LMZ043-046-081145- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170209T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 PM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS: NORTHWEST TO 30 KNOTS OVERNIGHT VEERING NORTH 10 TO 15 KNOTS WEDNESDAY...BACKING NORTHWEST TO 30 KNOTS WEDNESDAY NIGHT. * WAVES: 5 TO 8 FEET TONIGHT...3 TO 7 FEET WEDNESDAY...BUILDING TO 6 TO 10 FEET BY THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 WHUS73 KIWX 080940 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EST WED FEB 8 2017 LMZ043-046-081700- /O.EXT.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS: NORTH TO 15 KNOTS BACKING TO NORTHWEST AND INCREASING 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND THURSDAY. * WAVES: 3 TO 6 FEET THROUGH THIS EVENING...BUILDING TO 5 TO 8 FEET OVERNIGHT...AND 6 TO 10 FEET THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
154 WHUS73 KIWX 081529 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EST WED FEB 8 2017 LMZ043-046-082330- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 AM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS: NORTH TO 15 KNOTS BACKING TO NORTHWEST AND INCREASING 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT AND THURSDAY. * WAVES: 3 TO 6 FEET THROUGH THIS EVENING...BUILDING TO 5 TO 8 FEET OVERNIGHT...AND 6 TO 10 FEET THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
112 WHUS73 KIWX 082058 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EST WED FEB 8 2017 LMZ043-046-090500- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET OVERNIGHT...AND 6 TO 10 FEET THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
359 WHUS73 KIWX 090315 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 PM EST WED FEB 8 2017 LMZ043-046-091115- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 PM EST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BACKING WEST 10 TO 15 KNOTS THURSDAY NIGHT. * WAVES: BUILDING TO 5 TO 10 FEET OVERNIGHT SUBSIDING TO LESS THAN 4 FEET THURSDAY NIGHT. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
165 WHUS73 KIWX 090855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EST THU FEB 9 2017 LMZ043-046-091700- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 AM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BACKING WEST 10 TO 15 KNOTS THIS EVENING. * WAVES: BUILDING TO 4 TO 8 FEET OVERNIGHT SUBSIDING TO LESS THAN 4 FEET TONIGHT. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
756 WHUS73 KIWX 092050 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EST THU FEB 9 2017 LMZ043-046-100300- /O.CON.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: WEST WINDS 10 TO 15 KNOTS BACKING SOUTH AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
663 WHUS73 KIWX 100245 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 945 PM EST THU FEB 9 2017 LMZ043-046-100345- /O.EXP.KIWX.SC.Y.0008.000000T0000Z-170210T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 945 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING. WINDS WILL INCREASE DURING THE AFTERNOON ON FRIDAY AND A SMALL CRAFT ADVISORY MAY BE NEEDED. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:23 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 6, 3:23 PM EST, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 323 PM EST Mon Feb 6 2017 .SYNOPSIS... Issued at 452 AM EST Mon Feb 6 2017 Rain chances will be increasing tonight as a low pressure system approaches from the Central Plains. This system will move northeast into Lower Michigan Tuesday bringing unseasonably warm temperatures with showers and a few thunderstorms. It will turn colder with a chance of light snow as the low moves off to the northeast late Tuesday night and Wednesday. Lake effect snow showers are expected for a short period Wednesday night into Thursday followed by warmer weather this weekend. && .SHORT TERM...(This Evening through Tuesday) Issued at 321 PM EST Mon Feb 6 2017 Several issues to contend with over the next 24 hours as surge of warmer and increasingly moist air overspreads the area tonight into Tuesday morning. Low clouds were rapidly streaming northeast and should be impacting most areas by 00Z to 02Z Tuesday. Ahead of this temps have warmed nicely with many spots well into the 40s and even lower to middle 50s. Expect steady or falling temps for a period as the clouds move in. Patchy fog has been noted upstream where dewpoints have increased into the lower 40s. Continued slower trend for arrival of rainfall till after 00Z and main focus closer to 06Z Tues as isentropic lift increases in response to ramping up low level jet. Hi res models all seem to point towards the 08-12Z Tues window as when there will be a rapid increase in rain/thunderstorms developing in the SW parts of the area and moving northeast. Isolated strong to severe storms will be possible given some elevated instability and decent low level shear mainly southwest of US-30. Elevated nature of the storms should limit the risk to mainly marginally severe hail and maybe a few wind gusts to 50 mph. The southeastern third to half of the area will likely enter the warm sector with instability become potentially more surface based late morning into mid afternoon before the pre frontal trough sweeps through. Locations southeast of a Monticello to Defiance line may see a threat for isolated severe storms but the threat hinges on how overnight convection and its lingering effects. && .LONG TERM...(Tuesday Night through Monday) Issued at 321 PM EST Mon Feb 6 2017 Models generally in agreement on surface low being located in Central Lake Huron at 00Z Weds with pre-frontal trough likely nearly out of the forecast area and main cold front somewhere around Chicago. Colder air will move in rather rapidly in the first 6 to 9 hours of the forecast with freefalling temps through the night as a 10 to 20 degree drop occurs by 12Z Weds. As the colder air arrives, the bulk of any precipitation should be east of the area resulting in a chance of rain (maybe a mix of snow) in N areas through 6z Weds with dry slot wrapping in and ending all precip. Low pressure will move rapidly out of the plains and pass through the Tennessee Valley. However a weak disturbance will accompany the low well north of the sfc track and bring at least a chance for some light snow mainly south of US 24 Wednesday with a dusting to maybe an inch of snow possible. Main shot of colder air will arrive behind this with a small window of chance for lake effect in NW flow areas. Have toned down pops to high chc for the time being with maybe some light accumulations at best. Coldest day will be Thursday with highs in the middle 20s and then the roller coaster ride continues into the weekend as a series of waves carve out a central plains trough to send temps above normal until the main low passes through Sunday with increasing rain chances. Have left blended approach generally alone with main focus on short term period concerns. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1243 PM EST Mon Feb 6 2017 Warm air is surging north and evident on the satellite as the low clouds spread across IL/IN. Surface dewpoints on the rise as the boundary layer continues to saturate. Ceilings will lower later this afternoon/early evening as the warm front and isentropic upglide continues. Convection will break out after midnight as the trof/jet and warm front concentrate the mid/upper level lift. this will trigger isold thunderstorms across the KSBN area...could see more widespread tsra in FWA. Additionally as saturation increases expect to see widespread rain...and with low cigs visibility will drop quickly to lifr conditions. This will persist through the remainder of the TAF period. LLWS is another threat for a brief period later in the TAF as the low level jet increases. Expect to see the LLWS threat end after 15z as the boundary layer begin to mix out. Improving conditions after 15z...but too much uncertainty to forecast with any confidence that MVFR conditions will be around until after 18Z. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Skipper/Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 6, 5:44 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 544 AM EST MON FEB 6 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-071045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 544 AM EST MON FEB 6 2017 /444 AM CST MON FEB 6 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY. ISOLATED STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH OR HIGHER ARE POSSIBLE SOUTHEAST OF A LINE FROM MONTICELLO TO WARSAW TO WAUSEON. LIGHT LAKE EFFECT SNOW IS POSSIBLE OVER SOUTHWEST MICHIGAN AND NORTHWEST INDIANA WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LMZ043-046-071045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 544 AM EST MON FEB 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY. A FEW GALE FORCE WIND GUSTS POSSIBLE TUESDAY NIGHT. PERIODIC HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO EXPECTED FOR THE THURSDAY THROUGH SATURDAY PERIOD.
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.